# SDR AALA202110061338

- Difficulty date: October 5, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N904NN
- Make and model: Boeing 737823
- Aircraft serial: 33317
- Aircraft time: 26,746 hours, 11,261 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Binding
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1R SLIDE DIFFICULT TO ARM. TIGHTENED HOUSING PER 25-66-00.
